# SDR ASAA0580103

- Difficulty date: February 15, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- Engine: Pwa JT8D219
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99366391
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC C-CHECK- PAX CABIN FLOOR PANEL DELAMINATED.  FIBERGLASS BOND REPAIRED.  (NM02200500846) (K)
